# SDR 2005UALA00564

- Difficulty date: June 11, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 16,108 hours, 3,836 cycles
- Engine: Pwa PW4077
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Horizontals Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES LT HORIZONTAL STAB UPPER SURFACE, INBOARD END.  LIGHTNING STRIKES LT HORIZ STAB UPPER SURFACE, INBD END.  A MAJOR REPAIR WAS INSTALLED PER REO-G1067A & EVA-50377.  THIS COMPOSITE REPAIR IS INTERIM (FOR 24 MONTHS - 10JUN07) OR NEXT SCHEDULED 'C' CHECK (09OCT06), WHICHEVER COMES FIRST.  THIS REPAIR MUST BE REINSPECTED EVERY 500 FLIGHT-CYCLES WITH MAXIMUM LIMIT AT 3,000 FLIGHT-CYCLES.  N-R U1634H.   MF 4982 WAS CREATED TO MONITOR THIS TEMPORARY REPAIR.
